# SDR ANCF2025070320

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N562AV
- Make and model: Airbus A320-214
- Aircraft serial: 5622
- Aircraft time: 29,727 hours, 24,176 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,958 hours, 25,729 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062007277
- Condition: Faulted
- Location: Vent Blower
- Part time: 24,744 hours, 23,597 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT AND EXTRACT FAULT. AFTER VENT AVNCS SYS FAULT. CONTINUE ON ECAM.  IN ACCORDANCE WITH AMM 21-26-34-000-001-A / 400-001-A, AVIONICS EQUIPMENT VENTILATION COMPUTER (AEVC) WAS REPLACED. OPERATIONAL TEST PERFORMED AND SATISFACTORY. FAULTS CLEAR ON ECAM.
